# SDR 2015FA0000395

- Difficulty date: April 18, 2015
- Submitted: August 21, 2015
- Operation: General aviation
- Aircraft: N9601X
- Make and model: Cessna 210B
- Aircraft serial: 21057901
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 12801037
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN HYDRAULIC PUMP FAILED, CAUSING A LOSS OF SYSTEM PRESSURE, PREVENTING THE LANDING GEAR FROM FULLY EXTENDING.  HYDRAULIC PUMP PN 12801037.
